# SDR IPXA2015071491143

- Difficulty date: July 1, 2015
- Submitted: July 15, 2015
- Operation: Air carrier
- Aircraft: N468UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25484
- Aircraft time: 26,816 hours, 14,259 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 144N536124
- Condition: Damaged
- Location: Main Deck
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C, MAIN DECK FLOOR PANEL 242XJF HAS EDGE DAMAGED.  FABRICATED A NEW FLOOR PANEL IAW SREO 5320-9692-H.
